# SDR DJFA2005090

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N427CW
- Make and model: Beech 400A
- Aircraft serial: RK27
- Aircraft time: 6,829 hours, 6,520 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 650162
- Condition: False Indication
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM 28,000 FT TO 33,000 FT, RIGHT THRUST REVERSER DEPLOY LIGHT ILLUMINATED.  THE ARM AND UNLOCK LIGHTS REMAINED EXTINGUISHED.  CREW PUSHED BOTH THRUST REVERSER EMERGENCY STOW BUTTONS.  THE DEPLOY LIGHT EXTINGUISHED AT 9,000 FT AND 190 KTS.  AN UNEVENTFUL LANDING WAS MADE IN KORF.  AIRCRAFT WAS ISSUED MEL 78-1 FOR THE THRUST REVERSER SYSTEM.  ON 06 MAY 2005, MAINTENANCE REPLACED THE RIGHT DEPLOY SWITCH.  THE OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
